# SDR CA000201011

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 3,927 hours
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SHUT-OFF VALVE FAILED TO FUNCTION AFTER 0 HRS. AIRTIME. VALVE REPLACED.THIS IS THE THIRD REPLACEMENT WITHIN 4 HRS.
